Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Side effects of khaini on health.

sir/madam my father is a kidney patient. he is having serious trouble wid both of his kidneys. doctor has prescribed that he should start with dialysis now. he eats khaini 7 to 8 times a day. can u please tell me the bad effects of khaini on his health ?
Asked On : Thu, 7 Jul 2011
Answers:  3 Views:  7201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
welcome to health care magic
stop eating khaini. use of khaini can cause various types of cancers.
Answered: Thu, 7 Jul 2011
Infectious Diseases Specialist Dr. Nicita's  Response
Hi, thank you for visiting Healthcare Magic. A bad effect of Khaini is its high sodium content. a person on dialysis has to consume less sodium (salt) that a person with normal kidney function.
It also promotes many disorders in the oral cavity like gum disease, oral ulcers and cardiovascular disease.
Answered: Thu, 7 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
thanx evryne fr ur kind help....please enlighten me a bit more on its impact
Answered: Thu, 7 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor